# SDR 2004FA0000741

- Difficulty date: August 16, 2004
- Submitted: September 24, 2004
- Operation: General aviation
- Aircraft: N729P
- Make and model: Beech A36
- Aircraft serial: E3489
- Engine: Cont IO550*
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: 805241051
- Condition: Sticking
- Location: Conrol Yoke
- Part time: 210 hours
- Component: Control Yoke
- Component part number: 365241051
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS THAT THE AILERON CONTROL LOCKS UP AND WILL NOT TURN IN EITHER DIRECTION AND THEN RELEASES AND RETURNS TO NORMAL.  UPON INSPECTION OF AILERON SYSTEM, IT WAS FOUND THAT THE CONTROL YOKE CONNECTION BEARING WAS STICKING AND WOULD NOT RELEASE UNTIL THE YOKE WAS MOVED EITHER FORWARD OR AFT.  MFG TECH SUPPORT, WHO STATED THAT THE BEARING IS A 100 HOUR LUBRICATION ITEM AND THAT LUBRICATION SHOULD CLEAR UP THE PROBLEM.  THE PART WAS LUBRICATED AND NO BINDING OF THE CONTROL COLUMN WAS FOUND.  AC RETURNED FOR REPLACEMENT OF BEARING.
